# SDR GTIA2015120801429

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 35,615 hours, 15,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE IS LOW.  SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
